# SDR UALA2011011700246

- Difficulty date: January 15, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 78,299 hours, 12,769 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Condition: Faulty
- Location: Lt Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEC HYD PUMP AUTO FUNCTION INOP.  PUMP OPERATES NORMAL WHEN SELECTED ON. DEFERED. REPLACED ACMP PRESSURE SWITCH IAW MM.  RUN ENGINE TO CONFIRM OPS OF AUTO FUNCTION, NO HELP.  REPLACED K130 RELAY.  OPS NORMAL.
